# SDR GTIA2022011736224

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 37,289 hours, 16,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN FRONT HALF OF AIRPLANE DURING CLIMB AND DESCENT BELOW FL180.-APPLIED TSM 05-50-00-810-831-A,PERFORMED TEST OF PACKS 1 & 2 WITH APU BLEED,NO ORDER DETECTED.  OPERATED ENG 1 & 2 SUPPLYING BLEED AIR,NO ODOR DETECTED PER AEROTRACER.A/C CHECKS GOOD AT THIS TIME.
